# SDR DALA2015112507322

- Difficulty date: November 24, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 36,580 hours, 24,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON PREVIOUS REPAIR DOUBLE ON FORWARD ENTRY DOOR LOWER SURFACE, OUTER SKIN.  REPLACED IAW SRM 51-30-02 AND 52-10-01.
